No - the side effects are just possible side effects -it is good that you are not having any. I was on pred for three months and only had a few minor side effects after being on it for about
4-6 weeks. It does not mean that it is not working. I know some people have to start out on 60 mg of pred and then tapper down. If you are still having significant bleeding you may need to ask your doctor if you really should start to tapper yet...
Why are they considering sending you back to the hospital if your symptoms are decreasing? I have never had a hospital stay and have had times where I was going to the bathroom 10 times a day and bleeding everytime. I can't imagine being sent back to the hospital if you are only going to the bathroom a couple of times a day now.
Also, are you on a steroid enema too?
Lastly, what type of diet restrictions do you have? My doctor has always told me that unless I personally see a difference (which I have not) that diet in general will not affect my symptoms. We are 100% sure my UC is due to an autoimmune system problem so diet is not a factor - again unless there are foods that I just notice affecting my BM's...
Dx 2006 right after the birth of my daughter
Lialda 3 pills a day!